Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Peirce gradings of Jordan systems


Authors: José A. Anquela and Teresa Cortés
Journal: Proc. Amer. Math. Soc. 130 (2002), 2543-2551
MSC (2000): Primary 17C27, 17C10, 17C20
Published electronically: March 12, 2002
MathSciNet review: 1900860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the diagonal components $V_0$ and $V_2$ of a Peirce grading of a Jordan pair or triple system $V$, inherit strong primeness, primitivity and simplicity from $V$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17C27, 17C10, 17C20

Retrieve articles in all journals with MSC (2000): 17C27, 17C10, 17C20


Additional Information

José A. Anquela
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo s/n, 33007 Oviedo, Spain
Email: anque@pinon.ccu.uniovi.es

Teresa Cortés
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo s/n, 33007 Oviedo, Spain
Email: cortes@pinon.ccu.uniovi.es

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06346-3
PII: S 0002-9939(02)06346-3
Keywords: Jordan system, Peirce grading, simple, primitive, strongly prime
Received by editor(s): June 16, 2000
Received by editor(s) in revised form: April 16, 2001
Published electronically: March 12, 2002
Additional Notes: This work was partially supported by the DGES, PB97-1069-C02-02 and the Ministerio de Ciencia y Tecnología, BFM2001-1938-C02-02
Dedicated: Dedicated to the memory of Eulalia García Rus
Communicated by: Lance W. Small
Article copyright: © Copyright 2002 American Mathematical Society